It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Adrenal Disorders Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 10-29-2012, 06:55 AM   #1
Newbie
(female)
 
Join Date: Oct 2012
Location: Lawrenceville, Ga
Posts: 1
Hawk95 HB User
New to the board - naturopath treatments

Hello all. Just a brief background. I suffer from asthma and almost died from pneumonia after contracting the H1N1 virus 2 years ago. I have been on steroids and many antibiotics over the years. In May, I had a case of bronchitis and was put on steroids. I started having weird symptoms - light-headedness, dizziness, exhaustion, etc. I have been thru a battery of tests. I have also had depression and anxiety due to the unknown illness. The medical doctor could not find anything wrong. Feeling frustration, I went to an alternative doctor. They said based on my symptoms and results of a saliva test that I am suffering from adrenal fatigue and low normal thyroid (blood tests normal). In addition, they said I have gluten/wheat allergies. With a change in diet and various supplements I hope to get my life back. I am on medical leave right now but know I need to get back so I don't lose my job. It is very frustrating and family does not always understand. I am still rather skeptical since the medical profession usually does not diagnose this problem unless blood tests are abnormal. I was wondering how many of you have gone the alternative route and has it helped.

 
Reply With Quote
Old 10-29-2012, 01:45 PM   #2
Senior Veteran
(female)
 
Join Date: Feb 2007
Location: Chester, VA
Posts: 1,721
noevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB User
Re: New to the board - naturopath treatments

I have second addison's (adrenal) from too many steriods. I had to have an ACTH test to actually prove these results. I'm also on hydrocortisone 10 mg everyday and it helps some. Unless you're getting some sort of steriod from this dr. I don't see how they are helping you? maybe someone else will chime in here. Cathy

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Mojo37 (4), chris0007 (4), ladybud (4), stressedtomax (3), abmarino1 (2), veno0881 (2), giveasmile (2), Jl925 (2), sillygal (2), Blah49 (1)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 08:14 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!